# SDR C2XA00IA013

- Difficulty date: January 25, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N16450
- Make and model: Aerosp ATR42-500
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE VISIT INSPECTION, THE EMERGENCY LIGHT BATTERY PACK AT 62WL WAS FOUND TO BE WEAK.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACK IAW ATR42-500 MM 33-51-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
